Can taking Prednisone or Methotrexate cause dark circles under eyes?

Question is Closed Report Mark as Favorite

Responses (1)

29 Jun 2010

No, neither of those side-effects have been reported for Prednisone or Methotrexate.
http://www.drugs.com/sfx/prednisone-side-effects.html
http://www.drugs.com/sfx/methotrexate-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

My eyes look sunken & I had black circles too around eyes. Is there any drug who solve my problem?

I had dark circles around my eyes or rather i say hyperpigmentation of skin around eyes. They also look as if they are sunken inside. as far as eye ...

1 answer 22 Jul 2010

How safe is to intrerupt a low dose of Methotrexate due to adverse effects ?

My 83 years old father is on Methotrexate(10 mg/week) for Temporal arteritis.He is also taking Prednisone 64 mg/day for the last month.His ESR is ...

2 answers 10 Sep 2010

I have been diagnosed with Polymyalgia Rheumatica & am about to start taking Methotrexate(MTT)?

Since the Prednisone (10mg daily) alone is not reducing the inflammation of the disease, as per my CRP blood test results, my Doctor has recommended ...

8 answers 29 Dec 2010

Hi Doctor, I am really need your help, I am 27 years old and I have used Latisse to make my?

... lashes longer, and after using it for about a year, i got a terrible dark circles around my whole ayes upper and down... i stopped the product a ...

1 answer 17 Apr 2013

Is methotrexate going to be the best thing for me?

I am 24, I have an unspecified auto immune disease, which causes uveitis in both eyes. I have been? on pred drops for four years. Because of the ...

1 answer 17 Oct 2013